# SDR HALA2013061400081

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 79,756 hours, 33,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND FWD AND LOWER OF AFT CARGO COMPT. APPROX BS 1329, BETWEEN STRINGERS S36-37.   NDT INSPECTION-NO CRACKS NOTED.  PERFORMED INTERNAL VISUAL INSPECTION IAW SRM 53-00-01, NO DEFECTS NOTED. ACCOMPLISHED E105-596232-IN.
